Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Atripla Rash

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Treating Atripla rash vs quitting Atripla

Hello,My concern is as follows. I developed a rash yesterday after 8 doses of Atripla (1st ever HIV med). The rash has spread by this morning to most of my body except lower legs and lower arms, but neck is affected. I went to my HIV specialist and...
Joseph McGowan, M.D., F.A.C.P.

Response from Joseph McGowan, M.D., F.A.C.P.

North Shore University Hospital
Thanks for your question, sorry I did not get to it sooner, and I hope that you are doing well.Sometimes we can treat through a mild rash with Atripla (it is mostly the efavirenz part that causes the rash). I agree with your doctor that if it... Read more »

Atripla rash spreading on day 3 - quitting Atripla?

Hello,I have had a rash from Atripla starting on day 8 of treatment. Today, on day 11 the rash rash... Read more »

Atripla Rash

I've been taking Atripla for about two weeks now. I started getting a red blotty rash all... Read more »
Articles
TheBody.com

Day 8 on Atripla: You Have a Rash on Your What?? (Video)

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series . On Day 7 of my HIV meds (Atripla), I broke out in a rash. The doctor says that it... Read more »
AIDS InfoNet

Atripla (Efavirenz + Emtricitabine + Tenofovir)

What Is Atripla? Who Should Take Atripla? What About Drug Resistance? How Is Atripla Taken? What Are the Side Effects? How Does Atripla React With Other Drugs? What Is Atripla? Atripla is a tablet that contains three antiretroviral drugs... Read more »
The Body's "Ask the Experts" Forums

FAQs About Atripla (Efavirenz/Tenofovir/FTC)

Don't see your question? Ask it in our Choosing Your Meds forum or Managing Side Effects of HIV Treatment forum ! Choosing Atripla | Side Effects | When to Take Atripla Choosing Atripla How can I tell if Atripla is right for me? Can I... Read more »
Project Inform

CROI 2012: New Full-Regimen Quad Pill as Effective as Atripla

The new Quad pill keeps HIV under control as well as Atripla (Sustiva + Viread) in one study, and in another performs as well as boosted Reyataz. Compared to Atripla, the Quad showed fewer neurological side effects. It's very likely this new pill... Read more »
Connect With Others

Atripla Rash

Posted by Leonardo, 2 Replies
I have been on Atripla for 8 days and a rash (small red marks/blotches) has developed on my arms and torso. This is the first day it has appeared. How concerned should I be? If I can deal with this rash for a while, should I continue my medication... Read more »

Atripla- Rash/Side Effect

Posted by RL9141, 4 Replies
Yesterday (saturday) made one week of being on Atripla. I started breaking out all over my body. It looks like chicken pox, small red dots all over my body. I've taken some Bendryl. This morning (Sunday) it is worse. It's covered more of my body and... Read more »

Widespread Atripla/truvada+sustiva Rash

Posted by younguk, 2 Replies
I am taking Truvada and Sustiva and have been for 2 weeks. 8 days in I developed a rash which has become progressively worse. It covers most of the surface area of my inner thighs and upper back and is also present in significant amounts everywhere... Read more »

Atripla side effects (what not someone else with Atripla Drama)

Posted by Kenn, 3 Replies
Looking for another opinion if I should continue with Atripla and try to ride out the next two weeks or stop and try another medication. I'm on day 5, I have a history of anxiety and so far this has been multiplied two fold. I have been walking... Read more »